MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 27MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-127; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 27MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-127; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6276-1-127
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding seating/locking issues involving a restoration modular body was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as the device was not returned.Medical records received and evaluation: a medical review was not performed because no medical information was provided.Device history review : not performed as the device lot details are unknown.Complaint history review : not performed as the device lot details are unknown.Conclusions: the event could not be confirmed nor the root cause determined because the devices were not returned for evaluation and insufficient information was provided.Further information such as return of device, pre- and post-op xrays, patient history, & follow-up notes are needed to investigate this event further.If additional information and/or device becomes available, this investigation will be reopened.
 
Event or Problem Description
Operative side: right.The proximal cone body implant was not fully seated from the (b)(6) 2018 surgery.Doctor removed the loose cone body and prepared for a replacement cone body.Removed implants: cone body, biolox head.Rep confirmed that the distal stem was not actually revised and remains implanted.
 
Event or Problem Description
Operative side: right.The proximal cone body implant was not fully seated from the (b)(6) /2018 surgery.Doctor removed the loose cone body and prepared for a replacement cone body.Removed implants: 1.Cone body, 2.Biolox head.Rep confirmed that the distal stem was not actually revised and remains implanted.
 
Additional Manufacturer Narrative
Additional information: historical data analysis an event regarding seating/locking issues involving a restoration modular body was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as the device was not returned.-medical records received and evaluation: a medical review was not performed because no medical information was provided.-device history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.-complaint history review: review indicated there have been no other similar events for the reported lot.Conclusions: the event could not be confirmed nor the root cause determined because the devices were not returned for evaluation and insufficient information was provided.Further information such as return of device, pre- and post-op xrays, patient history, & follow-up notes are needed to investigate this event further.If additional information and/or device becomes available, this investigation will be reopened.

Brand Name
27MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-127
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7864712
Report Number0002249697-2018-02827
Device Sequence Number1720260
Product Code LPH
UDI-Device Identifier04546540641175
UDI-Public04546540641175
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Catalogue Number6276-1-127
Device Lot Number55109501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer10/26/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight100